MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that an erroneously depressed sodium (na) result was obtained on a patient sample on an atellica ch 930 analyzer.Calibration and quality control (qc) were acceptable on the day of the event.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they observed an erroneously depressed sodium (na) result obtained on a patient sample on an atellica ch 930 analyzer.The erroneous result was not reported to the physician(s).The sample was repeated on two different alternate atellica ch 930 analyzers.The repeat results from the alternate atellica ch 930 analyzers were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00315 on 12-dec-2025.Additional information (16-dec-2025): siemens reviewed the information provided by the customer, and the available instrument data files.Siemens' review of the instrument data indicated presence of bubbles in sample.There is no reported issue with quality control recovery and no reported behavior with other patient samples.Siemens evaluated the event and determined that the cause of the behavior is due to sample quality consistent with presence of bubbles and/or fibrin.A product problem was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23786968
Report Number2432235-2025-00315
Device Sequence Number13375172
Product Code JGS
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)150005(17)260421
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2026
Device Model NumberN/A
Device Catalogue Number11099315
Device Lot Number150005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale